# SDR HALA2016070400266

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,371 hours, 35,341 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PUT IN ABOUT 3 DEGREES RT TRIM, AT 1500 FT NOTICED TRIM WAS FROZEN AT 3 DEGREES.  PERFORMED OPS TEST OF RUDDER AND RUDDER TRIM CONTROL SYS IAW AMM 27-21-00-715-001-001.  NO DEFECT NOTED, OP'S CHECK OK ON GROUND.  AS PRECAUTIONARY REPLACE AILERON/RUDDER TRIM PANEL.  REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL PER AMM 27-21-23.  OPS CHECK GOOD. OK FOR SERVICE.
